# SDR 05FDEA03013

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 680 FROM BLO TO LBL 45.  REMOVED CORROSION IAW FX B727 SRM 51-10-6.  FOUND AREA FROM LBL8 TO LBL12 TO BE OUT OF LIMITS IAW FX P-F SRM 53-10-1.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW FX SR27-53-034E FIG 1.  ALODINED AND PRIMED REPAIR PARTS IAW FX SRM B727 51-10-2.
